Huazhong Tang
Results

Journal Article
High-Order Accurate Entropy Stable Finite Difference Schemes for One- and Two-Dimensional Special Relativistic Hydrodynamics
Advances in Applied Mathematics and Mechanics, Vol. 12 (2020), Iss. 1 : pp. 1–29

Journal Article
Genuinely Multidimensional Physical-Constraints-Preserving Finite Volume Schemes for the Special Relativistic Hydrodynamics
Communications in Computational Physics, Vol. 34 (2023), Iss. 4 : pp. 955–992

Journal Article
An Efficient Positivity-Preserving Finite Volume Scheme for the Nonequilibrium Three-Temperature Radiation Diffusion Equations on Polygonal Meshes
Communications in Computational Physics, Vol. 30 (2021), Iss. 2 : pp. 448–485

Journal Article
Three Discontinuous Galerkin Methods for One- and Two-Dimensional Nonlinear Dirac Equations with a Scalar Self-Interaction
Communications in Computational Physics, Vol. 30 (2021), Iss. 4 : pp. 1150–1184

Journal Article
Runge-Kutta Central Discontinuous Galerkin Methods for the Special Relativistic Hydrodynamics
Communications in Computational Physics, Vol. 22 (2017), Iss. 3 : pp. 643–682

Journal Article
A High-Order Accurate Gas-Kinetic Scheme for One- and Two-Dimensional Flow Simulation
Communications in Computational Physics, Vol. 15 (2014), Iss. 4 : pp. 911–943

Journal Article
An Adaptive Moving Mesh Method for Two-Dimensional Relativistic Hydrodynamics
Communications in Computational Physics, Vol. 11 (2012), Iss. 1 : pp. 114–146

Journal Article
Accuracy of the Adaptive GRP Scheme and the Simulation of 2-D Riemann Problems for Compressible Euler Equations
Communications in Computational Physics, Vol. 10 (2011), Iss. 3 : pp. 577–606

Journal Article
Interaction of Solitary Waves with a Phase Shift in a Nonlinear Dirac Model
Communications in Computational Physics, Vol. 3 (2008), Iss. 4 : pp. 950–967

Journal Article
On the Explicit Two-Stage Fourth-Order Accurate Time Discretizations
Journal of Computational Mathematics, Vol. 41 (2023), Iss. 2 : pp. 305–324

Journal Article
An Efficient ADER Discontinuous Galerkin Scheme for Directly Solving Hamilton-Jacobi Equation
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 1 : pp. 58–83

Journal Article
An Efficient ADER Discontinuous Galerkin Scheme for Directly Solving Hamilton-Jacobi Equation
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 1 : pp. 58–83